Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 6(396), Pages 181–182 (Mi umn9392)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Ergodic integrals of translation flows on flat surfaces

A. I. Bufetovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Rice University, Houston, USA

DOI: https://doi.org/10.4213/rm9392

Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:6, 1173–1174

Bibliographic databases:

MSC: Primary 37A50; Secondary 60F99
Presented: Д. В. Аносов
Accepted: 27.10.2010

Citation: A. I. Bufetov, “Ergodic integrals of translation flows on flat surfaces”, Uspekhi Mat. Nauk, 65:6(396) (2010), 181–182; Russian Math. Surveys, 65:6 (2010), 1173–1174

Citation in format AMSBIB
\Bibitem{Buf10}
\by A.~I.~Bufetov
\paper Ergodic integrals of translation flows on flat surfaces
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 6(396)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9392}
\crossref{https://doi.org/10.4213/rm9392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779362}
\zmath{https://zbmath.org/?q=an:05885036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65.1173B}
\elib{https://elibrary.ru/item.asp?id=20423121}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 6
\pages 1173--1174
\crossref{https://doi.org/10.1070/RM2010v065n06ABEH004717}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289953400003}
\elib{https://elibrary.ru/item.asp?id=17005823}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955609740}


Linking options:
  • http://mi.mathnet.ru/eng/umn9392
  • https://doi.org/10.4213/rm9392
  • http://mi.mathnet.ru/eng/umn/v65/i6/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bufetov, “Limit theorems for suspension flows over Vershik automorphisms”, Russian Math. Surveys, 68:5 (2013), 789–860  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Alexander I. Bufetov, “Finitely-additive measures on the asymptotic foliations of a Markov compactum”, Mosc. Math. J., 14:2 (2014), 205–224  mathnet  crossref  mathscinet  elib
    3. A. Klimenko, “Prostranstvennaya predelnaya teorema dlya perekladyvanii otrezkov”, Mosc. Math. J., 19:2 (2019), 343–356  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:657
    Full text:169
    References:41
    First page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021